# SDR HEEA966946

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: D120P2T
- Condition: Errors
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE INDICATES 1300 FEET AT GROUND LEVEL.
